Mathematics, Vol. 7, Pages 728: Iterative Methods for Solving a System of Linear Equations in a Bipolar Fuzzy Environment

Research paper by Muhammad Akram, Ghulam Muhammad, Ali N. A. Koam, Nawab Hussain

Indexed on: 09 Aug '20Published on: 09 Aug '19Published in: Mathematics


We develop the solution procedures to solve the bipolar fuzzy linear system of equations (BFLSEs) with some iterative methods namely Richardson method, extrapolated Richardson (ER) method, Jacobi method, Jacobi over-relaxation (JOR) method, Gauss–Seidel (GS) method, extrapolated Gauss-Seidel (EGS) method and successive over-relaxation (SOR) method. Moreover, we discuss the properties of convergence of these iterative methods. By showing the validity of these methods, an example having exact solution is described. The numerical computation shows that the SOR method with ω = 1 . 25 is more accurate as compared to the other iterative methods.